Skip to content

Trees and Linearly Ordered Sets

TODORČEVIĆ, S. (1984). Trees and Linearly Ordered Sets. Handbook of Set-Theoretic Topology.

Type
Book chapter
Intellectual base
Review or monograph
Year
1984
Pages cited
235-293
DOI
10.1016/b978-0-444-86580-9.50009-4
ISBN
9780444865809
DOI registrant
Elsevier
Link
https://doi.org/10.1016/B978-0-444-86580-9.50009-4

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4f610e5cd654 · see in the full table